Alert archive / Florida / Marine Weather Statements in 2005

Marine Weather Statement 21, NWS Miami, FL

September 3, 2005

NWS Miami, FL issued this marine weather statement at Sep 3, 2005, 2:28 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2005, 2:28 PM EDT (18:28 UTC)
Expired
Sep 3, 2005, 5:00 PM EDT
In force
3 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS72 KMFL 031828
MWSMFL

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT SAT SEP 3 2005

AMZ630-650-651-032000-
/X.NEW.KMFL.MA.S.0021.050903T1828Z-050903T2100Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
228 PM EDT SAT SEP 3 2005

THUNDERSTORMS WILL BE MOVING THROUGH THE NORTHERN PALM BEACH
COASTAL WATERS FROM JUPITER TO WEST PALM BEACH AND OVER BISCAYNE
BAY THROUGH 400 PM. THESE THUNDERSTORMS WILL PRODUCE FREQUENT
LIGHTNING AND WIND GUSTS FROM THE NORTH OF AROUND 30 KNOTS. IN
ADDITION THE THUNDERSTORMS MOVING INTO THE PALM BEACH WATERS HAVE
HAD A HISTORY OF PRODUCING WATERSPOUTS.

$$

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this marine weather statement went out at Sep 3, 2:32 AM EDT, 11 hours 56 minutes earlier.

Area forecast discussion, Sep 3, 2:32 AM EDT, 11 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
232 AM EDT SAT SEP 3 2005

.DISCUSSION...FRONTAL TROUGH MAKING ITS WAY THROUGH SOUTH FLORIDA
EARLY TODAY SHOULD BE SOUTH OF THE PENINSULA BY TONIGHT. BEHIND
THE TROUGH IS A NEW AIRMASS...ALTHOUGH GREATLY MODIFIED...WHICH
SHOULD BRING SOME TEMPORARY RELIEF FROM THE OPPRESSIVELY HIGH HEAT
INDICES OF THE PAST MANY MOONS. THIS CHANGE WILL BECOME MORE
NOTICEABLE SUNDAY AND MONDAY AS THE NORTHEAST FLOW BECOMES BETTER
ESTABLISHED ACROSS SOUTH FLORIDA. PRECIPITATION CHANCES SHOULD
REMAIN RATHER HIGH ACROSS SOUTH FLORIDA NEXT 72 HOURS OR SO. ALL
MOS GUIDANCE NUMBERS CONTINUE TO INDICATE THIS AND MODEL GRAPHICS
SHOW THE PRECIPITATION SPREADING ACROSS SOUTH FLORIDA FROM THE
ATLANTIC. IT IS LIKELY THAT THE NEW AIRMASS RIDING OVER THE VERY
WARM WATERS WILL CREATE WIDESPREAD INSTABILITY OVER A BIG AREA.
SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND CLOUDS SPREADING
ACROSS SOUTH FLORIDA OVER THE NEXT COUPLE OF DAYS. WILL KEEP
THUNDERSTORMS IN THE MIX GIVEN AMPLE INSTABILITY PRESENT EVEN
...AS STATED EARLIER...OVER THE WATER. MODELS CONTINUE TO SLOWLY
PUSH THE TROUGH BACK ACROSS SOUTH FLORIDA SOMETIME MIDDLE OF NEXT
WEEK. HIGHER MOISTURE AND TEMPERATURES SHOULD RETURN BY LATE WEEK.

&&

.MARINE...WIND/WAVE MODEL SHOWING A STRONGER SWELL FIELD SPREADING
SOUTH INTO THE SOUTHEAST FLORIDA COASTAL WATERS BEGINNING LATER
SUNDAY WITH A MAX OCCURRING LATE MONDAY INTO LATE TUESDAY. THIS
WILL LIKELY PRESENT RIP CURRENT PROBLEMS FOR AT LEAST THE PALM
BEACH COAST MONDAY AND TUESDAY. THE GULF STREAM WATERS WILL RISE
TO 7 FEET OR SO. SEAS WILL BEGIN TO SUBSIDE WEDNESDAY.

&&

.FIRE WEATHER...NO PROBLEMS/CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  75  89  76 /  60  30  40  20
FORT LAUDERDALE  90  77  88  77 /  60  40  50  30
MIAMI            91  76  88  76 /  60  40  50  30
NAPLES           91  74  90  74 /  50  30  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 3, 9:14 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
914 AM EDT SAT SEP 3 2005

FLZ063-066>075-041315-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
914 AM EDT SAT SEP 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
BECOME MOST NUMEROUS OVER THE EASTERN PORTION OF THE PENINSULA.
THE MAIN THREATS WILL BE FREQUENT LIGHTNING AND POSSIBLE WIND
GUSTS TO 40 MPH.

FLOODING: THE THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN THE POORLY DRAINED
AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:46 PM EDTSpecial Marine WarningMFL59 min
Sep 3, 2:41 PM EDTSpecial Marine WarningMFL34 min
Sep 3, 4:51 PM EDTSpecial Marine WarningMFL24 min

Nearby

Marine Weather Statements in Florida, 2005Every marine weather statement in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.